# SDR ASAA2013110196276

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 25,864 hours, 8,064 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE. ALL CHECKED GOOD.
